Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 9, NWS Fort Worth, TX

July 17, 2014Denton County, Texas

NWS Fort Worth, TX issued this river flood warning at Jul 17, 2014, 7:35 AM CDT for Denton County, Texas. It took effect at Jul 17, 2014, 10:24 AM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Jul 17, 2014, 7:35 AM CDT (12:35 UTC)
In effect from
Jul 17, 2014, 10:24 AM CDT
Expired
Jul 18, 2014, 1:31 AM CDT
In force
15 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clear Creek near Sanger (SGET2).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08051500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WGUS44 KFWD 171235
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CDT THU JUL 17 2014

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  CLEAR CREEK NEAR SANGER AFFECTING DENTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC121-180035-
/O.NEW.KFWD.FL.W.0009.140717T1700Z-140718T0631Z/
/SGET2.1.ER.140717T1700Z.140717T1800Z.140717T1831Z.NO/
735 AM CDT THU JUL 17 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLEAR CREEK NEAR SANGER.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0700 AM THURSDAY THE STAGE WAS 19.47 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY THURSDAY 
  AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 26 FEET BY THURSDAY
  AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE THURSDAY 
  AFTERNOON.
* AT 26 FEET MINOR OUT OF BANK FLOW WILL OCCUR ALONG THE CREEK. WATER 
  WILL BEGIN FLOWING INTO AN OVERFLOW CHANNEL THROUGH TWO OVERFLOW 
  BRIDGES. 

&&
 
LAT...LON 3331 9727 3326 9717 3332 9706 3340 9719

$$
2 follow-up statements
828 
WGUS84 KFWD 171525
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 AM CDT THU JUL 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  CLEAR CREEK NEAR SANGER AFFECTING DENTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC121-180325-
/O.EXT.KFWD.FL.W.0009.140717T1524Z-140718T0722Z/
/SGET2.1.ER.140717T1421Z.140717T1800Z.140717T1922Z.NO/
1025 AM CDT THU JUL 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE CLEAR CREEK NEAR SANGER.
* AT 1000 AM THURSDAY THE STAGE WAS 25.93 FEET. 
* FLOOD STAGE IS 25 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 27 FEET 
  BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  THURSDAY AFTERNOON.
* AT 26 FEET MINOR OUT OF BANK FLOW WILL OCCUR ALONG THE CREEK. WATER 
  WILL BEGIN FLOWING INTO AN OVERFLOW CHANNEL THROUGH TWO OVERFLOW 
  BRIDGES. 

&&
 
LAT...LON 3331 9727 3326 9717 3332 9706 3340 9719

$$
293 
WGUS84 KFWD 172110
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CDT THU JUL 17 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  CLEAR CREEK NEAR SANGER AFFECTING DENTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC121-172140-
/O.CAN.KFWD.FL.W.0009.000000T0000Z-140718T0722Z/
/SGET2.1.ER.140717T1421Z.140717T1645Z.140717T2028Z.NO/
410 PM CDT THU JUL 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CLEAR CREEK NEAR SANGER.
* AT 0400 PM THURSDAY THE STAGE WAS 24.40 FEET. 
* FLOOD STAGE IS 25 FEET. 
* FELL BELOW FLOOD STAGE AT 3 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 10 FEET BY 
  FRIDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jul 17, 6:57 AM CDT, 38 minutes earlier.

Area forecast discussion, Jul 17, 6:57 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
657 AM CDT THU JUL 17 2014

.AVIATION...
PRIMARY CHALLENGE FOR THE AVIATION FORECAST CONTINUES TO BE THE
TIMING AND COVERAGE OF CONVECTIVE ACTIVITY.

SLOW MOVING CONVECTIVE CLUSTERS WERE CURRENTLY LOCATED JUST NORTH
OF THE DFW METROPLEX AND ALSO ABOUT 50 NM WEST OF THE DFW
METROPLEX. THE ACTIVITY CURRENTLY ACROSS WISE AND DENTON COUNTIES
WAS BEGINNING TO SPREAD SOUTH INTO DALLAS AND TARRANT COUNTIES AS
A COOL OUTFLOW FOSTERS NEW DEVELOPMENT. THE ACTIVITY FARTHER TO
THE WEST WAS ASSOCIATED WITH MODERATELY STRONG LARGE SCALE FORCING
FOR ASCENT AHEAD OF THE SOUTHEAST COLORADO SHORTWAVE. CELL MOTION
OF ALL OF THIS ACTIVITY WAS GENERALLY TO THE EAST AT 10 KTS.

RELATIVELY STRONG LOW LEVEL WARM ADVECTION NEAR THE LOW LEVEL JET
HAS ALSO RESULTED IN A SLOW-MOVING CLUSTER OF CONVECTION LOCATED
40 NM WEST OF KACT...SPREADING SLOWLY TO THE EAST AT 10 KTS.

THE BOTTOM LINE FOR THE METROPLEX TAF SITES WILL BE OCCASIONAL
THUNDERSTORMS BEGINNING IN THE NEXT HOUR AND PERSISTING THROUGH
ABOUT MIDDAY. FOR KACT...EXPECT AN ONSET OF SHOWERS AND
THUNDERSTORMS AROUND 14Z /9 AM CDT/...WITH AN EXPECTED DURATION OF
4-5 HOURS. FOR ALL SITES...EXPECT A LATE MORNING TO EARLY
AFTERNOON DIMINISHING TREND BEFORE REDEVELOPMENT BY MID TO LATE
AFTERNOON.

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE INTO
TONIGHT AS THE SHORTWAVE MOVES CLOSER AND A COLD FRONT ADVANCES
INTO THE AREA. EXPECT MVFR OR IFR CONDITIONS AND OCCASIONAL
SHOWERS OR THUNDERSTORMS FROM MIDNIGHT TONIGHT THROUGH EARLY
FRIDAY MORNING.

09

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT THU JUL 17 2014/
THE HEAVY RAIN EVENT IS ALREADY STARTING TO UNFOLD WITHIN THE AREA
WHERE THE FLASH FLOOD WATCH IS IN EFFECT. SHOWERS AND
THUNDERSTORMS HAVE BEEN FAIRLY PERSISTENT AND SLOW MOVING OR
NEARLY STATIONARY ACROSS MONTAGUE...WISE...COOKE...DENTON...AND
COLLIN COUNTIES THIS MORNING. ELSEWHERE...ISOLATED TO SCATTERED
SHOWERS AND STORMS HAVE OCCURRED THROUGHOUT THE NIGHT. NO CHANGES
WERE MADE TO THE FLASH FLOOD WATCH WHICH WILL BEGIN AT 7 AM THIS
MORNING ALONG AND NORTH OF A LINE FROM JACKSBORO...TO
WEATHERFORD...TO CANTON. DEPENDING ON RAIN TRENDS THROUGH THE
DAY...IT IS POSSIBLE THE WATCH MAY HAVE TO BE EXPANDED WEST BUT
STILL FEEL THE GREATEST THREAT IS WITHIN THE CURRENT WATCH AREA.

AN UPPER LEVEL SHORTWAVE CAN BE SEEN ON WATER VAPOR IMAGERY THIS
MORNING MOVING SOUTH THROUGH COLORADO. THIS SHORTWAVE WILL PROVIDE
THE MAIN LIFT TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION OVER THE NEXT 36 HOURS. THERE WILL LIKELY BE
SEVERAL ROUNDS OR PERIODS OF SHOWERS AND STORMS THIS MORNING THROUGH
FRIDAY MORNING. WE ANTICIPATE ONE OR TWO PERIODS OF CONVECTION
TODAY...ONE IN THE MORNING WITH ANOTHER ROUND OF CONVECTION LIKELY
THIS AFTERNOON. THE CONVECTION THIS AFTERNOON COULD BE MORE
WIDESPREAD AND WILL LIKELY BE FOCUSED ALONG BOUNDARIES THAT ARE
LEFT OVER FROM THE MORNING CONVECTION. FORECAST SOUNDINGS FOR
TODAY SHOW A VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE. PWATS
ARE WELL ABOVE NORMAL WILL VALUES REACHING 2 INCHES IN PARTS OF
THE REGION. SEVERE WEATHER AND HEAVY RAINFALL WILL BE THREATS
THROUGHOUT THE DAY. THE GREATEST POTENTIAL FOR HEAVY RAINFALL WILL
BE IN THE WATCH AREA WHERE RAINFALL COVERAGE IS EXPECTED TO BE THE
HIGHEST. SEVERE WEATHER THREATS ACROSS THE ENTIRE REGION WILL BE HAIL
AND DAMAGING WINDS.

THE UPPER LEVEL SHORTWAVE WILL MOVE INTO OKLAHOMA LATER TODAY AND
ANOTHER ROUND OF CONVECTION /MCS/ WILL DEVELOP ALONG A FRONT
MOVING INTO THE REGION TONIGHT. NEARLY ALL OF THE REGION IS
EXPECTED TO SEE RAIN WITH THIS ROUND OF STORMS AND HEAVY RAINFALL
WILL CONTINUE TO BE A THREAT. SEVERE STORMS COULD ALSO OCCUR IN
THE OVERNIGHT HOURS WITH DAMAGING WINDS AND HAIL THE MAIN THREATS.
THE FRONT WILL STALL ACROSS THE REGION ON FRIDAY. EVEN THOUGH THE
MAIN SHORTWAVE WILL BE IN ARKANSAS BY TOMORROW AFTERNOON...THE
UPPER LEVEL TROUGH WILL STILL BE MOVING ACROSS THE REGION AND WE
WILL LIKELY SEE NEW DEVELOPMENT ALONG AND SOUTH OF THE FRONT
FRIDAY AFTERNOON. HAVE INCREASED POPS ACROSS ROUGHLY THE SOUTHERN
HALF OF THE REGION FOR FRIDAY AFTERNOON. INSTABILITY WILL BE MUCH
WEAKER FRIDAY AFTERNOON AS THE ATMOSPHERE WILL LIKELY BE WORKED
OVER BUT CANNOT RULE OUT A SEVERE STORM OR TWO.

RAINFALL TOTALS WITH THIS EVENT WILL RANGE FROM 2-5 INCHES WITH
LOCALLY HIGHER AMOUNTS IN THE WATCH AREA...TO 1-2+ INCHES
ELSEWHERE. HAVE INCREASED POPS TO 80-100 PERCENT ACROSS THE REGION
THROUGH FRIDAY MORNING AS CONFIDENCE IS HIGH IN THE RAINFALL
POTENTIAL AND COVERAGE OVER THE NEXT 24-30 HOURS.

THE UPPER LEVEL RIDGE WILL START TO BUILD INTO THE REGION ON
SATURDAY AND TEMPERATURES WILL BEGIN A WARMING TREND AT THAT TIME.
THE RIDGE WILL BE SLOWER TO BUILD INTO THE EASTERN COUNTIES AND
WILL KEEP LOW POPS FOR ISOLATED SHOWERS/STORMS OVER THE EASTERN
AND SOUTHEASTERN COUNTIES ON SATURDAY. AFTER THAT...FORECAST
SOUNDINGS INDICATE INCREASING SUBSIDENCE OVER THE EASTERN HALF OF
THE REGION AND WILL KEEP THE FORECAST DRY SUNDAY AND MONDAY. BY
TUESDAY...THE MODELS INDICATE A DISTURBANCE MOVING ACROSS THE
EASTERN PERIPHERY OF THE RIDGE...POSSIBLY BRINGING ISOLATED TO
SCATTERED SHOWERS/STORMS BACK TO THE REGION. THE MODELS THEN WEAKEN
THE INFLUENCE OF THE RIDGE OVER NORTH AND CENTRAL TEXAS AS AN
UPPER LEVEL LOW CUTS OFF FROM THE MAIN FLOW TO OUR EAST. THERE ARE
SEVERAL DISCREPANCIES AMONG THE MODELS STARTING MIDWEEK BUT WILL
CARRY LOW POPS THROUGH THE END OF THE FORECAST. WILL KEEP TEMPERATURES
FAIRLY CLOSE TO MOS GUIDANCE AND BELOW 100 DEGREES FOR THE MOST
PART.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  71  85  72  92 / 100 100  50  10  10
WACO, TX              86  73  86  72  92 /  70 100  60  20  10
PARIS, TX             74  67  79  68  87 / 100 100  60  10  20
DENTON, TX            80  70  84  68  91 / 100 100  40  10  10
MCKINNEY, TX          80  70  83  69  90 / 100 100  50  10  10
DALLAS, TX            82  72  85  73  92 / 100 100  50  10  10
TERRELL, TX           82  72  84  74  91 /  90 100  60  10  10
CORSICANA, TX         86  72  84  72  90 /  80 100  60  20  10
TEMPLE, TX            86  73  86  72  92 /  60  80  60  20  10
MINERAL WELLS, TX     82  69  84  70  92 /  90  90  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ091>095-
101>107-117>123.

&&

09/
Hazardous weather outlook, Jul 17, 3:42 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT THU JUL 17 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
342 AM CDT THU JUL 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NUMEROUS THUNDERSTORMS ARE FORECAST TO AFFECT NORTH AND CENTRAL
TEXAS TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WITH
DAMAGING WIND AND LARGE HAIL WILL BE POSSIBLE...MAINLY THIS
AFTERNOON AND EARLY THIS EVENING. LOCALLY HEAVY RAIN MAY RESULT IN
FLASH FLOODING...ESPECIALLY ACROSS NORTHERN PARTS OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE TO POSE A
FLASH FLOOD THREAT IN SOME AREAS ON FRIDAY. THUNDERSTORM CHANCES
WILL CONTINUE IN THE EASTERN SECTIONS OF NORTH TEXAS FRIDAY NIGHT
INTO SATURDAY.

AFTER A DRY PERIOD SATURDAY NIGHT THROUGH MONDAY NIGHT...WIDELY
SCATTERED THUNDERSTORMS RETURN TO THE FORECAST TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND
THIS EVENING...MAINLY IN AREAS SOUTH OF INTERSTATE 20.

In the hours before

Local storm report, Jul 17, 4:26 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     HEAVY RAIN       4 S VALLEY VIEW         33.42N  97.17W
07/17/2014  M5.55 INCH       DENTON             TX   OTHER FEDERAL

            THREE HOUR RAINFALL ENDING AT 415 AM WAS 5.55 INCHES. 6
            HOUR RAINFALL 6.22 INCHES
Local storm report, Jul 17, 4:28 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     HEAVY RAIN       4 NE ALVORD             33.41N  97.63W
07/17/2014  M4.34 INCH       WISE               TX   OTHER FEDERAL

            THREE HOUR RAINFALL ENDING AT 415 AM WAS 4.34 INCHES
Special weather statement, Jul 17, 4:55 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 AM CDT THU JUL 17 2014

TXZ103-171030-
DENTON TX-
455 AM CDT THU JUL 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL DENTON COUNTY

AT 455 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SANGER TO 12 MILES SOUTHWEST OF DENTON...MOVING EAST AT 10 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE DENTON AND KRUM.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3336 9696 3312 9716 3313 9737 3332 9724
TIME...MOT...LOC 0955Z 254DEG 9KT 3330 9719 3314 9731
Local storm report, Jul 17, 5:23 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     FLASH FLOOD      VALLEY VIEW             33.48N  97.17W
07/17/2014                   COOKE              TX   LAW ENFORCEMENT

            SIGNIFICANT FLOODING WAS ONGOING NEAR VALLEY VIEW.
Local storm report, Jul 17, 5:35 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     FLASH FLOOD      2 N SANGER              33.40N  97.18W
07/17/2014                   DENTON             TX   LAW ENFORCEMENT

            SEVERAL ROADS ARE CLOSED AROUND AND NORTH OF THE SANGER
            AREA. HIGH WATER BEING REPORTED
Local storm report, Jul 17, 7:15 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT THU JUL 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      VALLEY VIEW             33.48N  97.17W
07/17/2014                   COOKE              TX   LAW ENFORCEMENT

            I35 N AND S CLOSED FROM MILE MARKER 491 TO DENTON COUNTY
            LINE. WATER RESCUES ARE ONGOING.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:04 PM CDTSpecial Weather StatementFWDEastland26 min
Jul 16, 7:22 PM CDTSevere Thunderstorm WarningFWDEastland38 min
Jul 16, 7:48 PM CDTSpecial Weather StatementFWDTarrant27 min
Jul 17, 12:31 AM CDTAreal Flood AdvisoryFWDCooke119 min
Jul 17, 1:48 AM CDTAreal Flood AdvisoryFWDDenton117 min
Jul 17, 2:51 AM CDTAreal Flood AdvisoryFWDMontague, Wise3 hr
Jul 17, 3:04 AM CDTFlash Flood WarningFWDCooke, Denton3 hr
Jul 17, 3:34 AM CDTFlash Flood WarningFWDWise116 min
Jul 17, 4:55 AM CDTSpecial Weather StatementFWDDenton35 min
Jul 17, 5:26 AM CDTFlash Flood WarningFWDDenton, Wise5 hr
Jul 17, 5:59 AM CDTFlash Flood WarningFWDCooke5 hr
Jul 17, 6:18 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar117 min
Jul 17, 6:52 AM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
Jul 17, 8:38 AM CDTRiver Flood WarningFWDDenton31 hr
Jul 17, 9:21 AM CDTAreal Flood AdvisoryFWDComanche, Hamilton114 min
Jul 17, 9:51 AM CDTFlash Flood WarningFWDBosque, Hamilton114 min
Jul 17, 10:18 AM CDTFlash Flood WarningFWDCooke, Denton, Wise117 min
Jul 17, 10:22 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant113 min
Jul 17, 12:09 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant2 hr
Jul 17, 12:42 PM CDTRiver Flood WarningFWDWise48 hr
Jul 17, 2:31 PM CDTRiver Flood WarningFWDWise4 days
Jul 17, 3:13 PM CDTSpecial Weather StatementFWDFreestone32 min
Jul 17, 4:00 PM CDTSpecial Weather StatementFWDLeon30 min
Jul 17, 4:32 PM CDTAreal Flood AdvisoryFWDLeon118 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.